Skip to Accessibility Tools Skip to Content Skip to Footer

Pat

I’m I’m glad I found a site that I can get some info or maybe talk to somebody Maybe but even here it seems that all the stories are from a year or more ago. Which doesn’t help me. I have to make this decision about going on the lemtrada within 2 weeks I’m very apprehensive and I really need someone out there to reach out to me to talk to go to respond by email again everything that I’m reading is old. I’ve had m.s. for twenty years and then on tysabri for 9 I was multiple medications prior including rebif and avonex does anyone have any current info????

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MultipleSclerosis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • vikkilynn711
    3 years ago

    Hi, I know this post is from last April, so you most likely have made this decision by now, but if you are still looking for information, I had Lemtrada in February 2016. I am happy to answer any questions I can. Vikki

  • Hector
    3 years ago

    Hi Pat, I can understand your apprehension. I have had ms for 22 yrs (now 63). I was on a combination of betaseron injections and cymbalta for about 10 yrs and for the most part was stable with no major relapses. Dr decided to ease me off my betaseron and 3mths later I had a significant relapse (double vision and a very, very, low out-of-body experience – a new one for me). Right away I was given Solumedrol (steroid) of one hour 1gm IV drip for 5 days. He also put back on my other meds. That relapse was about 3wks ago. Right now I feel good but the double vision persists and haven’t been out much except for Drs apps. I don’t know much about your medication other than I have heard that tysabri can be dangerous. And lemtrada seems very drastic. You seem to have tried several others too. The only advise I can give perhaps is to make sure your meds are being managed by just one doctor with whom you have a good deal of trust. Otherwise I wish you all the very best – Hector

  • Poll